Journals / Koşuyolu Heart Journal / 2013 / Cilt: 16 - Sayı: 2

Lipomatous Hypertrophy of the Interatrial Septum due to Long Term Steroid Use in Multiple Sclerosis Patient

Multipl Sklerozlu Bir Hastada Uzun Dönem Steroid Kullanımına Bağlı İnteratriyal Septumun Lipomatöz Hipertrofi si

Pages
153–155
Publication Date
2012-02-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Multidetector cardiac tomography and cardiac magnetic resonance imaging confi rmed mass to be lipomatous hypertrophy of the interatrial septum typically not spreading to the foramen ovale.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:A 34-year-old woman with no cardiovascular history was referred to the cardiology clinic for palpitations.
📊
Key Findings & Data:She was diagnosed as multiple sclerosis two years prior to current presentation and on long term both intravenous and oral prednisone therapy due to uncontrolled multiple sclerosis attacks.
💡
Conclusion & Impact:Multidetector cardiac tomography and cardiac magnetic resonance imaging confi rmed mass to be lipomatous hypertrophy of the interatrial septum typically not spreading to the foramen ovale.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Hipertrofi · atriyal septum · steroidler.

Abstract

A 34-year-old woman with no cardiovascular history was referred to the cardiology clinic for palpitations. She was diagnosed as multiple sclerosis two years prior to current presentation and on long term both intravenous and oral prednisone therapy due to uncontrolled multiple sclerosis attacks. Transthoracic and transesophageal echocardiography showed a highly echogenic bilobed interatrial mass suggestive of fatty tissue. Multidetector cardiac tomography and cardiac magnetic resonance imaging confi rmed mass to be lipomatous hypertrophy of the interatrial septum typically not spreading to the foramen ovale.

Özet

Daha önce kardiyovasküler hastalık öyküsü olmayan 34 yaşındaki kadın hasta, kliniğimize çarpıntı şikayetiyle yönlendirildi. Hastanın tıbbi öyküsünde başvurudan iki yıl önce tanısı konulmış multipl skleroz hastalığı mevcuttu ve kontrolsüz multipl skleroz atakları nedeniyle oral ve intravenöz prednizon tedavisini uzunca bir süredir almaktaydı. Transtorasik ve transözefageal ekokardiyografi yle yağ dokusunu düşündüren oldukça ekojenik bilobüler interatriyal kitle gösterildi. Multidedektör kardiyak tomografi ve kardiyak manyetik rezonans görüntüleme ile kitlenin tipik olarak foramen ovaleye yayılmayan interatriyal septumun lipomatöz hipertrofi si olduğu doğrulandı.

🔖

Cite This Article

BULUT, M., ALİZADE, E., GÖL, G., AÇAR, G., ESEN, A. M. (2012). Lipomatous Hypertrophy of the Interatrial Septum due to Long Term Steroid Use in Multiple Sclerosis Patient. Koşuyolu Heart Journal, Cilt: 16 - Sayı: 2, 153–155. https://ajindex.com/articles/64054

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (3)

  1. Heyer CM, Kagel T, Lemburg SP, Bauer TT, Nicolas V. Lipoma- tous hypertrophy of the interatrial septum: a prospective study of incidence, imaging fi ndings, and clinical symptoms. Chest 2003;124:2068-73.
  2. Pochis WT, Saeian K, Sagar KB. Usefulness of transesophage- al echocardiography in diagnosing lipomatous hypertrophy of the atrial septum with comparison to transthoracic echocardiography. Am J Cardiol 1992;70:396-8.
  3. Bokhari SS, Willens HJ, Lowery MH, Wanner A, Demarchena E. Orthodeoxia platypnea syndrome in a patient with lipomatous hypertrophy of the interatrial septum due to long-term steroid use. Chest 2011;139:443-5.